Miniversal deformations of matrices of bilinear forms - Mathematics > Representation TheoryReport as inadecuate




Miniversal deformations of matrices of bilinear forms - Mathematics > Representation Theory - Download this document for free, or read online. Document in PDF available to download.

Abstract: V.I. Arnold Russian Math. Surveys 26 2 1971 29-43 constructed aminiversal deformation of matrices under similarity; that is, a simple normalform to which not only a given square matrix A but all matrices B close to itcan be reduced by similarity transformations that smoothly depend on theentries of B. We construct a miniversal deformation of matrices undercongruence.



Author: Andrii R. Dmytryshyn, Vyacheslav Futorny, Vladimir V. Sergeichuk

Source: https://arxiv.org/



DOWNLOAD PDF




Related documents